# SDR CALA2023092902903

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 001A8002678
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- R/H HORIZONTAL STABILIZER, UPPER INBOARD PANEL LAND CRACKED AT NUTPLATE LOCATION.  TRANSCRIBED FROM HAEC OGSO NRC# 9282697. ACCOMPLISHED UAL ECRA 5516-01043.
